Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Need natural medication for scalp psoriasis. Allergic to prednisone

What kind of natural (allergy to prednisone and cortisone and steroids) medicine to help heal 6 years of scalp psoriasis of diagnosed inverse psoriasis, knees, elbows, under breasts, hairline of scalp and now one buttock....I am trying to stay stress free on the latest attempt to combat this problem. I have found a shampoo that is working well by using a product called Arbonne's called "Intelligence Not So Basic shampoo" Pat.
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
HI if you are allergic to steroids you can use products containing Tar and salicylic acid like polytar shampoo or fongitar can also use ketoconazoleshampoos.TO remove thick plaques you should use 10% salicylic acid mixed with mineral oil coer with a shower cap and leave it overnight and then wash off in the morning.
Vitamin D analogues like calcipotriene lotion can be used for maintenance
if problem persists then systemic treatment can be considered like methotrexate
Answered: Mon, 29 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor